# SDR AALA202110269196

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 60,017 hours, 35,024 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 0568
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 63,317 hours, 29,149 cycles
- Component: Engine, CFM565B
- Component part number: CFM565BTIQEC319
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ICING RESTRICTION AND ENGINE 2 BLEED FAULT AT 36000 FT, QRH RESET INEFFECTIVE; FLIGHT DIVERTED TO DFW AND LANDED WITHOUT INCIDENT. REPLACED BLEED PRESSURE REGULATOR VALVE WITH SERVICEABLE UNIT IAW AMM 36-11-52-400-042-A6, LEAK AND OPS CHECK GOOD.
